MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2401-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda, which states ¿nursing changed lipid line infusing via a umbilical venous line and noted lipids leaking out of iv channel.Lipid iv line noted to be leading at a connector site.Iv tubing changed after new bag of lipids sent by pharmacy, causing a delay in lipid administration.There was no harm to the patient".An incomplete date of event of (b)(6) 2018 was provided.The customer later reports that the event occurred on (b)(6) 2018 and that there was a delay in lipid administration, but there was no resulting harm to the patient.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda, which states ¿nursing changed lipid line infusing via a umbilical venous line and noted lipids leaking out of iv channel.Lipid iv line noted to be leading at a connector site.Iv tubing changed after new bag of lipids sent by pharmacy, causing a delay in lipid administration.There was no harm to the patient." an incomplete date of event of xx-july-2018 was provided.The customer later reports that the event occurred on (b)(6) 2018 and that there was a delay in lipid administration, but there was no resulting harm to the patient.
 
Additional Manufacturer Narrative
The customer¿s report of a leak during a lipid infusion was confirmed.During inspection the tubing exterior was noted to be slippery to the touch.However, the reported leak was not reproduced during functional testing.The umbilical venous line was not provided for investigation, nor information describing any additional mated products.The root cause of the customer¿s report could not be determined.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7807270
Report Number9616066-2018-01452
Device Sequence Number1143478
Product Code FPA
UDI-Device Identifier07613203012515
UDI-Public7613203012515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2401-0500
Device Catalogue Number2401-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100, UMBILICAL VENOUS LINE, TD (B)(6) 2018
Patient Weight1